Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 56, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 18, 2010, 9:14 PM CDT for Crawford County, Washington County, Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2010, 9:14 PM CDT (02:14 UTC)
- Expired
- Jul 19, 2010, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 9:28 PM CDT | HEAVY RAIN 1.7 | 7 S Steelville, MO | DIME SIZE HAIL AND ABOUT 1.7 INCHES OF RAIN SO FAR THIS EVENING |
| Jul 18, 9:55 PM CDT | FLASH FLOOD | Cherryville, MO | 8-10 INCHES OF STANDING WATER ON CHERRYVILLE ROAD |
| Jul 18, 10:45 PM CDT | FLASH FLOOD | 1 Sw Cherryville, MO | FLASH FLOODING 1 MILE SOUTHWEST OF CHERRYVILLE...1 FOOT OF WATER FLOWING ACROSS STATE HIGHWAY 19. |
| Jul 18, 10:45 PM CDT | HEAVY RAIN 5.18 | 5 W Cherryville, MO | 24 HOUR STORM TOTAL 5.18 INCHES...SINCE 8 PM 4.9 INCHES AT HIGHWAY AA AND CHERRYVILLE ROAD |
| Jul 18, 11:30 PM CDT | FLASH FLOOD | Steelville, MO | FLASH FLOODING IN STEELVILLE DUE TO YADKIN CREEK. POLICE ON THE SCENE AND BARRICADING ROADS DUE TO FLASH FLOODING. |
| Jul 19, 12:37 AM CDT | HEAVY RAIN 5.7 | 4 W Cherryville, MO | STORM TOTAL OF 5.70 INCHES...5.5 INCHES SINCE 800 PM SUNDAY EVENING |
| Jul 19, 12:41 AM CDT | FLASH FLOOD | 6 W Cherryville, MO | ROADS FLOODED IN THE KEYSVILLE AREA DUE TO FLOODING OF THE YANKEE BRANCH AND CROOKED CREEK |
| Jul 19, 1:07 AM CDT | FLASH FLOOD | 4 Sw Cherryville, MO | HIGHWAY 19 IMPASSABLE AT EDGAR ROAD DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1862 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1815 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
819
WGUS53 KLSX 190214
FFWLSX
MOC055-221-190800-
/O.NEW.KLSX.FF.W.0056.100719T0214Z-100719T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT SUN JUL 18 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 300 AM CDT
* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES THAT AROUND 2 INCHES OF RAIN
HAS FALLEN IN LESS THAN AN HOUR JUST SOUTHWEST OF STEELVILLE.
ANOTHER 1 TO 3 INCHES OF RAIN POSSIBLE IN THE NEXT FEW HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STEELVILLE...CHERRYVILLE AND COURTOIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3770 9132 3778 9132 3779 9149 3803 9147
3799 9084 3774 9094 3774 9115 3770 9116
$$
GLASS3 follow-up statements
458
WGUS73 KLSX 190310
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 PM CDT SUN JUL 18 2010
MOC055-221-190800-
/O.CON.KLSX.FF.W.0056.000000T0000Z-100719T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MO-CRAWFORD MO-
1010 PM CDT SUN JUL 18 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN CRAWFORD AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 300 AM CDT...
...DANGEROUS FLASH FLOOD EPISODE COULD BE UNFOLDING...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TRAINING SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA. THUNDERSTORMS CONTINUE TO REDEVELOP OVER WESTERN
AND SOUTHWESTERN CRAWFORD COUNTY AND MOVE SLOWLY SOUTHEAST AT 15
MPH...CONTINUOUSLY MOVING OVER THE SAME AREA. THIS IS A DANGEROUS
SITUATION...DOPPLER RADAR ESTIMATES THAT 4 TO 5 INCHES OF RAIN HAS
FALLEN SINCE 800 PM TO THE SOUTH AND SOUTHWEST OF STEELVILLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STEELVILLE...CHERRYVILLE AND COURTOIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE STILL LIKELY ACROSS
SOUTHERN PORTIONS OF CRAWFORD COUNTY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3770 9132 3778 9132 3779 9149 3803 9147
3799 9084 3774 9094 3774 9115 3770 9116
$$
GLASS945
WGUS73 KLSX 190425
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 PM CDT SUN JUL 18 2010
MOC055-221-190800-
/O.CON.KLSX.FF.W.0056.000000T0000Z-100719T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MO-CRAWFORD MO-
1125 PM CDT SUN JUL 18 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN CRAWFORD AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 300 AM CDT...
...DANGEROUS FLOODING POSSIBLE ACROSS PORTIONS OF SOUTHERN CRAWFORD
COUNTY...
AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING AND TRAINING THUNDERSTORMS WITH TORRENTIAL RAINFALL
EXTENDING FROM 8 MILES NORTHWEST OF COOK STATION ACROSS THE SOUTHERN
PORTION OF CRAWFORD COUNTY TO NEAR COURTOIS AND VIBURNUM.
RADAR ESTIMATES THAT 5 TO 6 INCHES OF RAIN HAS FALLEN TO THE SOUTH
AND SOUTHWEST OF STEELVILLE...AND FROM CHERRYVILLE WESTWARD SINCE
800 PM. A STORM SPOTTER LOCATED AROUND 4 MILES WEST OF CHERRYVILLE
REPORTED 4.9 INCHES OF RAIN THROUGH 1045 PM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE SERIOUS FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...STEELVILLE...CHERRYVILLE...WESCO...AND DILLARD. CREEKS
THAT WILL BE IMPACTED AND EXPERIENCE FLASH FLOODING INCLUDE CROOKED
CREEK...DRY CREEK...AND THE HUZZAH CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE QUITE POSSIBLE WITH
STORM TOTALS OF 6 TO 8 INCHES POSSIBLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3770 9132 3778 9132 3779 9149 3803 9147
3799 9084 3774 9094 3774 9115 3770 9116
$$
GLASS952
WGUS73 KLSX 190628
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CDT MON JUL 19 2010
MOC055-221-190800-
/O.CON.KLSX.FF.W.0056.000000T0000Z-100719T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON MO-CRAWFORD MO-
128 AM CDT MON JUL 19 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN CRAWFORD AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 300 AM CDT...
AT 120 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND STORM SPOTTERS
REPORTED FLOODING IN A NUMBER OF LOCATIONS ACROSS THE SOUTHERN
PORTION OF CRAWFORD COUNTY. ROADS WERE FLOODED IN THE KEYSVILLE AREA
DUE TO FLOODING OF YANKEE BRANCH AND CROOKED CREEK. FLOODING WAS
ALSO REPORTED WEST AND SOUTHWEST OF CHERRYVILLE...HIGHWAY 19 WAS
IMPASSABLE AT EDGAR ROAD AROUND 6 MILES SOUTHWEST OF CHERRYVILLE.
FLOODING ALONG THE YADKIN CREEK IN STEELVILLE WAS GRADUALLY
SUBSIDING. IT IS LIKELY THAT FLOODING IS OCCURRING IN OTHER
LOCATIONS ACROSS SOUTHERN CRAWFORD COUNTY...HOWEVER IT IS NOT BEING
REPORTED SINCE IT IS THE MIDDLE OF THE NIGHT.
RADAR ESTIMATES THAT 5 TO 7 INCHES OF RAIN FELL TO THE SOUTH AND
SOUTHWEST OF STEELVILLE...AND FROM CHERRYVILLE WESTWARD. A STORM
SPOTTER LOCATED AROUND 4 MILES WEST OF CHERRYVILLE REPORTED 5.5
INCHES OF RAIN FROM THE EVENING STORMS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STEELVILLE...CHERRYVILLE...WESCO...KEYSVILLE AND DILLARD. CREEKS
THAT WILL BE IMPACTED AND EXPERIENCE FLASH FLOODING INCLUDE CROOKED
CREEK...DRY CREEK...YANKEE BRANCH...AND THE HUZZAH CREEK.
OTHER THAN A FEW STRAY SHOWERS...THE HEAVY RAIN AND THUNDERSTORMS
HAVE PUSHED SOUTH OF CRAWFORD COUNTY AND WASHINGTON COUNTY. HOWEVER
EVEN THOUGH THE HEAVY RAIN HAS ENDED..FLOODING WILL PERSIST THROUGH
THE REMAINDER OF THE NIGHT AND INTO THE EARLY MORNING HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3770 9132 3778 9132 3779 9149 3803 9147
3799 9084 3774 9094 3774 9115 3770 9116
$$
GLASSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 5:58 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 18, 5:58 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT SUN JUL 18 2010
.DISCUSSION...
/343 PM CDT SUN JUL 18 2010/
ALTHOUGH AMS STABLIZED OVER E MO/SW IL IN THE WAKE OF THIS MORNINGS
MCS...EXTREMELY UNSTABLE BUT CAPPED AMS REMAINS IN THE PRISTINE AIR
DRAPED OVER W CENTRAL AND SW MO. QUESTION FOR TONIGHT IS IF...AND
WHERE...STORMS WILL REFIRE AS THIS UNSTABLE AIRMASS BEGINS TO WORK
BACK NE AS S LO LVL FLOW INTENSIFIES. 12Z RUNS ARE KEEPING AMS
CAPPED OVER THE AREA WITH BEST FORCING...A COMBO OF LO LVL JET AND
UPPER LEVEL DYNAMICS...PROGGED TO DEVELOP OVER IA LATE
TONIGHT...WHICH IS FURTHER N THAT EARLIER RUNS SUGGESTED. I HAVE
KEPT CHC-TYPE POPS GOING THROUGHOUT THE AREA TONIGHT...WITH THE
THINKING THAT SOME STORMS MAY FORM OVER THE CWA IN THE WEAK WAA...OR
POSSIBILY WORK THEIR WAY SE FROM IA LATE TONIGHT.
VERY LITTLE CHANGE TO THE FORECAST IN THE MON-TUE TIME FRAME. MID
MSVLY IS FORECAST TO REMAIN ON THE S PERIPHERY OF THE WESTERLIES...
WITH OUR CWA POSSIBLY BEING CLIPPED BY SEVERAL ROUNDS OF STRONG
CONVECTION THAT SHOULD FORM TO OUR N. HOWEVER...PRECIP CHANCES
SHOULD SLOWLY WIND DOWN FROM SW TO NE ACROSS THE FA AS INCREASING
MID LVL TEMPS STRENGTHEN CAP.
HEAT AND HUMIDITY CONTINUE TO BE THE OTHER CONCERN. ALTHOUGH THIS
MORNINGS MCS BEAT BACK THE MOST OPPRESSIVE CONDITIONS...AS MENTIONED
ABOVE THEY AREN'T ALL THAT FAR AWAY. THEREFORE...RETURN OF S LO LVL
FLOW SHOULD MEAN CRITIAL HEAT INDEX VALUES FOR PARTS OF THE AREA.
WILL GO AHEAD AND RE-ISSUE HEAT ADVISORY FOR MID MO FOR MON...BUT
WILL LET THE MID SHIFT MONITOR OVERNIGHT CLOUD AND CONVECTION TRENDS
FOR POSSIBLE EXPANSION IN EITHER AREA OR TIME.
NO CHANGES TO THE MEDIUM RANGE...WITH THE EMPHASIS REMAINING ON
THE HEAT AND HUMIDITY.
TRUETT
&&
.AVIATION...
/516 PM CDT SUN JUL 18 2010/
WEAK CDFNT EXTENDS FROM SFC LOW NEAR MKE SW TO NEAR UIN EARLY
THIS EVNG WITH W-SWLY SFC WINDS AT THE TAF SITES. SFC WINDS WILL
BECOME LIGHT LATER THIS EVNG. LOOKS LIKE MAINLY PATCHY MID LEVEL
CLOUDS FOR TGT. LOT OF UNCERTAINTY TGT AS TO WHEN AND WHERE
CONVECTION WILL DEVELOP. ALTHOUGH MORE ORGANIZED AND WIDESPREAD
CONVECTION IS FORECAST FOR NEBRASKA THERE MAY BE SCATTERED
CONVECTION DEVELOPING LATER THIS EVNG AND OVERNIGHT FARTHER SE
ACROSS MO. FOR NOW WILL LIKELY LEAVE THE TAFS DRY TGT. WEAK FRONT
S OF THE TAF SITES ON MON WILL STRENGTHEN AND SHIFT SLOWLY NWD.
LIGHT SFC WINDS WILL BECOME SELY IN UIN...AND S-SWLY IN COU...STL
AND SUS MON AFTN. THE THREAT FOR CONVECTION CONTINUES MAINLY MON
AFTN AND MAINLY FOR UIN...STL AND SUS. MAY INCLUDE CB AND/OR VCTS
IN THESES 3 TAF SITES MON AFTN. OTHERWISE THERE SHOULD BE
SCATTERED DIURNAL CUMULUS CLOUDS LATE MON MRNG AND AFTN.
SPECIFICS FOR KSTL...W-SWLY SFC WIND WILL BECOME LIGHT LATER THIS
EVNG. WILL JUST INCLUDE MID LEVEL CLOUDS IN THE STL TAF TGT. SFC
WIND WILL STRENGTHEN MON AFTN AND EVNG TO AT LEAST 10 KTS FROM A
S-SWLY DIRECTION. DIURNAL CUMULUS CLOUDS WILL DEVELOP LATE MON
MRNG AND AFTN. MAY INCLUDE EITHER CB IN THE CLOUD GROUP MON AFTN
ANDOR VCTS.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM 1 PM TO 8 PM CDT MONDAY FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jul 18, 4:03 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT SUN JUL 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA. IF THE STORMS DO FORM...LARGE HAIL...GUSTY WINDS...AND HEAVY RAIN WILL BE POSSIBLE. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...A CHANCE OF THUNDERSTORMS WILL CONTINUE...AND A FEW OF THESE STORMS MAY BE SEVERE. IN ADDITION...HEAT INDEX VALUES WILL BE CLIMBING INTO THE 100 TO 110 DEGREE RANGE. HIGH LEVELS OF HEAT AND HUMIDITY WILL PERSIST TUESDAY THROUGH SATURDAY...WITH HEAT INDEX VALUES CLIMBING TO AROUND 100 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS. MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Special weather statement, Jul 18, 8:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 829 PM CDT SUN JUL 18 2010 MOZ072-190215- CRAWFORD MO- 829 PM CDT SUN JUL 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD COUNTY UNTIL 915 PM CDT... AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STEELVILLE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STEELVILLE... CHERRYVILLE... DAVISVILLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GLASS
Local storm report, Jul 18, 8:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 5 S STEELEVILLE 37.94N 89.66W
07/18/2010 M0.50 INCH RANDOLPH IL TRAINED SPOTTER
&&
DYELocal storm report, Jul 18, 9:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 5 SW STEELVILLE 37.92N 91.42W
07/18/2010 M0.50 INCH CRAWFORD MO TRAINED SPOTTER
&&
CORRECTED COUNTY/STATE...LOCATION
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 40 min |
| Jul 18, 11:43 PM CDT | Flash Flood Warning | LSX | Iron, Reynolds | 6 hr |
| Jul 19, 3:02 AM CDT | Flash Flood Warning | LSX | Crawford | 7 hr |
| Jul 19, 5:13 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds | 5 hr |
| Jul 19, 5:18 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 42 min |
| Jul 19, 6:59 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 76 min |
| Jul 19, 9:56 AM CDT | Areal Flood Warning | LSX | Crawford | 12 hr |
| Jul 19, 9:59 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 26 hr |
| Jul 19, 10:00 AM CDT | Flash Flood Warning | LSX | Lewis | 3 hr |
| Jul 19, 10:42 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Marion, Monroe, Pike, Ralls | 63 min |
| Jul 19, 11:06 AM CDT | River Flood Warning | LSX | Marion | 38 days |
| Jul 19, 11:37 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 53 min |
| Jul 19, 12:28 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Monroe | 4 hr |
| Jul 19, 5:32 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 30 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.